# SDR USAA060627

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 956-997
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND Z-ANGLE CORRODED BETWEEN STATION 956 ABD 991.  REMOVED CORROSION AND FABRICATED REPAIR ANGLE IAW SRM 53-60-15, 51-70-11 LEVEL 1 C53-208-01   DEFECT SIZE: 30".
